# SDR DALA2024060705874

- Difficulty date: June 4, 2024
- Submitted: June 7, 2024
- Operation: Air carrier
- Aircraft: N198DN
- Make and model: Boeing 767332
- Aircraft serial: 28455
- Aircraft time: 114,178 hours, 16,835 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 198 40AB EMERGENCY ESCAPE LIGHT INOP AT FLOOR. CORRECTIVE ACTION: REMOVED AND REPLACED SEAT 40A SEAT MOUNTED EMERGENCY LIGHT PER B767 AMM 33-51. OPS NORMAL. MEL AND PLACARD REMOVED. OK FOR SVC. (5325067)
